# SDR DL76L991593

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 9,307 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE LT ENGINE EGT WENT TO 710 DEGREES. EGT   STAYED AT 710 DURING THROTTLE RETARD DOWN TO IDLE RPM OR ABOUT 15 SECONDS.  ENGINE WAS NOT SHUT DOWN.  A/C DIVERTED TO YYT (ST.JOHNS).  PERFORMED BORESCOPE AND RUN UP INSPECTIONS.  RESTRICTED TO 60 HRS FOR REMOVAL PER FIM.
